MAUDE Adverse Event Report: Datascope Corp. MEGA 7.5 Fr. 40cc IAB (China); System, Balloon, Intra-Aortic And Control

Datascope Corp. MEGA 7.5 Fr. 40cc IAB (China); System, Balloon, Intra-Aortic And Control
Model Number 0684-00-0295-05
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the puncture procedure, the customer found that the guidewire from the mega 40cc balloon catheter set was difficult to advance.To ensure the procedure could proceed smoothly, a new set of the product was used.After the replacement, the procedure progressed successfully.When taking photos at the site, customer found that the guidewire was bent.No harm or injury reported.
 
Additional Manufacturer Narrative
Event site name: (b)(6).Upon completion of the investigation into this event a follow up report will be submitted.

Brand Name
MEGA 7.5 Fr. 40cc IAB (China)
Common Device Name
System, Balloon, Intra-Aortic And Control
Manufacturer (Section D)
Datascope Corp.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
Datascope Corp.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key50786967
Report Number2248146-2026-0001539
Device Sequence Number10510824
Product Code DSP
UDI-Device Identifier10607567109039
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K120868
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0295-05
Device Catalogue Number0684-00-0295-05
Device Lot Number3000483747
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown